# SDR R61A201711050865

- Difficulty date: November 5, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 32,683 hours, 19,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 88-89
- Part time: 32,683 hours, 19,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON THE AFT WET AREA FLOOR SUPPORT BETWEEN FRAMES 88 & 89. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-03, & 51-43-01.
